# SDR 99ZZZX670

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Horn
- Part number: 430M1
- Condition: Inoperative
- Location: Cockpit
- Part time: 323 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEAR HORN WOULD NOT WORK WHEN TESTED.  FOUND NOT TO WORK AT ALL.  REPLACED WITH NEW.  PROBLEM SOLVED.
